Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the eigenvalues of a matrix with prescribed singular values


Author: Alfred Horn
Journal: Proc. Amer. Math. Soc. 5 (1954), 4-7
MSC: Primary 09.0X
MathSciNet review: 0061573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hermann Weyl, Inequalities between the two kinds of eigenvalues of a linear transformation, Proc. Nat. Acad. Sci. U. S. A. 35 (1949), 408–411. MR 0030693
  • [2] W. V. Parker, The characteristic roots of matrices, Duke Math. J. 12 (1945), 519–526. MR 0013117
  • [3] Alfred Horn, On the singular values of a product of completely continuous operators, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 374–375. MR 0045316
  • [4] C. Visser and A. C. Zaanen, On the eigenvalues of compact linear transformations, Nederl. Akad. Wetensch. Proc. Ser. A. 55 = Indagationes Math. 14 (1952), 71–78. MR 0046570
  • [5] F. D. Murnaghan, The theory of group representations, Baltimore, 1938.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0061573-6
Article copyright: © Copyright 1954 American Mathematical Society